JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SPECIAL SETS IN PRE-LOGICS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 1,  2011, pp.61-71
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.1.061
 Title & Authors
ON SPECIAL SETS IN PRE-LOGICS
Ahn, Sun-Shin; Yoo, Jae-Kwang;
  PDF(new window)
 Abstract
The notion of a complicated pre-logic is introduced and investigated some properties of it. A special set in a pre-logic is established and some related its properties are discussed. Also more extended special sets in a pre-logic are introduced and some relations with deductive systems are obtained.
 Keywords
pre-logic;deductive system;terminal section;(extended) special set;
 Language
English
 Cited by
1.
IDEAL THEORY OF PRE-LOGICS BASED ON N-STRUCTURES,;;

호남수학학술지, 2011. vol.33. 4, pp.535-546 crossref(new window)
1.
IDEAL THEORY OF PRE-LOGICS BASED ON N-STRUCTURES, Honam Mathematical Journal, 2011, 33, 4, 535  crossref(new windwow)
 References
1.
I. Chajda and R. Halas, Algebraic properties of pre-logics, Math. Slovaca 52 (2002), 157-175.

2.
K. H. Kim and Y. H. Yon, Dual BCK-algebra and MV-algebra, Sci. Math. Japon. 66(2007), 247-253.

3.
Y. H. Kim and S. S. Ahn, Deductive sytems in commutative pre-logics, Honam Math. Journal 32(2010), 625-632. crossref(new window)

4.
A. Walendiziak, On Commutative BE-algebras, Sci. Math. Japon. on line (e2007), 585-588.